Advertisement

Effective solutions for meromorphic second order differential equations

  • W. Jurkat
  • D. Lutz
  • A. Peyerimhoff
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. D. Birkhoff, "Equivalent singular points for ordinary linear differential equations," Math. Ann. 74 (1913), 134–139.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    _____, "On a simple type of irregular singular point," Trans. Amer. Math. Soc. 14(1913) 462–476.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    E. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York (1955).zbMATHGoogle Scholar
  4. 4.
    F. R. Gantmacher, Theory of Matrices, vol. II, Chelsea, New York (1959).zbMATHGoogle Scholar
  5. 5.
    W. Jurkat, D. Lutz, and A. Peyerimhoff, Birkhoff invariants and effective calculations for meromorphic linear differential equations, I (submitted).Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • W. Jurkat
  • D. Lutz
  • A. Peyerimhoff

There are no affiliations available

Personalised recommendations